Results overview: Found 6 records in 0.02 seconds.
Articles, 2 records found
Research literature, 2 records found
Course materials, 2 records found
Articles 2 records found  
1.
62 p, 2.3 MB A quasiperiodically forced skew-product on the cyclinder without fixed-curves / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Morales, Leopoldo (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In [FJJK] the Sharkovskiı Theorem was extended to periodic orbits of strips of quasiperiodic skew products in the cylinder. In this paper we deal with the following natural question that arises in this setting: Does Sharkovskiı Theorem holds when restricted to curves instead of general strips? We answer this question in the negative by constructing a counterexample: We construct a map having a periodic orbit of period 2 of curves (which is, in fact, the upper and lower circles of the cylinder) and without any invariant curve. [...]
2016 - 10.1016/j.na.2016.08.011
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 145 (2016) , p. 199-263  
2.
19 p, 430.4 KB Forcing and entropy of strip patterns of quasiperiodic skew products in the cylinder / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Morales, Leopoldo (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We extend the results and techniques from [7] to study the combinatorial dynamics (forcing) and entropy of quasiperiodically forced skewproducts on the cylinder. For these maps we prove that a cyclic permutation τ forces a cyclic permutation ν as interval patterns if and only if τ forces ν as cylinder patterns. [...]
2015 - 10.1016/j.jmaa.2015.03.038
Journal of mathematical analysis and applications, Vol. 429 (2015) , p. 542-561  

Research literature 2 records found  
1.
113 p, 2.8 MB Combinatorial dynamics of strip patterns of quasiperiodic skew products in the cylinder / Morales, Leopoldo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
La tesi consta de dues parts. En la primera s'estenen els resultats i tècniques de Fabbri et al. 2005 per estudiar la dinàmica combinatòria, el «forcing» i l'entropia topològica de certes aplicacions triangulars al cilindre forçades quasiperiòdicament. [...]
[Barcelona] : Universitat Autònoma de Barcelona, 2016  
2.
61 p, 662.4 KB Dinámica Combinatoria para Funciones skew-product en el Cilindro / Morales, Leopoldo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
La tesi consta de dues parts. En la primera s'estenen els resultats i tècniques de Fabbri et al. 2005 per estudiar la dinàmica combinatòria, el <> i l'entropia topològica de certes aplicacions triangulars al cilindre forçades quasiperiòdicament. [...]
The thesis consists of two parts. In the first we aim at extending the results and techniques from Fabbri et al. 2005 to study the Combinatorial Dynamics, the <> and the topological Entropy of certain quasiperiodically forced skew-product on the cylinder. [...]

2011  

Course materials 2 records found  
1.
5 p, 72.3 KB Matemàtiques [102808] / Martín i Pedret, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Morales, Leopoldo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mas Blesa, albert ; Universitat Autònoma de Barcelona. Facultat de Ciències
2010-11
Graduat o Graduada en Ciències Ambientals [959]  
2.
5 p, 189.3 KB Equacions diferencials i modelització II [100101] / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Morales, Leopoldo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
2008-09
Grau en Matemàtiques [777]
Enginyeria Informàtica i Graduat o Graduada en Matemàtiques [780]
Graduat en Física i en Matemàtiques [779]  

See also: similar author names
3 Morales, Laura
1 Morales, Laura (Morales Tejeda)
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.